UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6273

タイトル: Micro-local theory of boundary value problems I : Theory of mild hyperfunctions and Green's formula
著者: Kataoka, Kiyomi
発行日: 1980年8月15日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.27(1980), No.2, Page 355-399
抄録: In [9] and [11], H. Komatsu-T. Kawai and P. Schapira defined boundary values of hyperfunction solutions to non-characteristic boundary value problems. Since then, many works have been published. Above all the Green formula used by A. Kaneko seems to be very fundamental for boundary value problems. The author introduces the concept of mildness for hyperfunctions, which expresses a wide class of hyperfunctions having boundary values, and shows that mildness is kept under several operations : integration along fiber, product, ・・・, and so on. Simultaneously mildness and these operations are micro-localized and the relationship with boundary value problems for pseudo-differential operators is clarified. The Green formula, in particular, is also micro-localized, too. Lastly the consistency with topological boundary values is stated.
URI: http://hdl.handle.net/2261/6273
ISSN: 00408980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs270207.pdf1.65 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください